# SDR CA140119004

- Difficulty date: January 4, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW306C
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Activated
- Location: Acm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT WAS INSPECTED DUE TO AN ACM BLEED LEAK CAS MESSAGE, AND SMOKE FILLING THE CABIN. TROUBLESHOOTING ONGOING.
